| Catalog Number |
140.590 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
06/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
Rp.013926 ¿ the dentist reported that 4 months after dental implant was installed in intraoral region 12#, its non-osseointegration was observed.The patient presented poor bone quality/quantity (bone type iii) and immediate load procedure was performed.